Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... consulted to any doctor yet about the joint pain i have now on my knee, elbow and lower back
1 answer • 15 Mar 2010
I have many new food allergies, which I never had before being diagnosed with MS in 2007. I seem to be more sensitive to all sorts of things, ...
2 answers • 18 Jun 2010
Lisinopril - My husband has been taking lisinipril with Hydrochlorothiazide for about 1and 1/2 yrs.?
... It seems he has hives on his arms and face . Does this meds make him allergic to the sun. We have ruled out mist food allergies. The only food ...
4 answers • 23 Apr 2011
I am a marathons runner and an sport trainer recomended this product. I take benzo and antidepresant at night time
1 answer • 3 Dec 2011
Benadryl caused me to have thin skin and easy bruising. Once I got off of the drug my nails are stronger, and I am having no issues with my skin. ...
1 answer • 17 Jan 2014